# SDR G1IA20230221036

- Difficulty date: February 21, 2023
- Submitted: February 25, 2023
- Operation: Air carrier
- Aircraft: N377L
- Make and model: Pilats PC1245
- Aircraft serial: 346
- Aircraft time: 5,431 hours, 4,899 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pressure Switch
- Part number: 9738114306
- Part serial: NA
- Condition: Defective
- Location: Zone 600
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS SELECTED DOWN AT ROX THE LANDING GEAR HYDRAULIC PUMP DID NOT ACTIVATE.
THE MANUAL GEAR EXTENSION PUMP WAS USED TO LOCK NOSE GEAR DOWN. A RETURN TO GFK WITH LANDING 
GEAR EXTENDED WAS MADE.                                                                                                                                                                                              MANUAL GEAR PUMP WAS USED UNTIL THREE GREEN LANDING GEAR INDICATORS APPEARED.                                                                                               TROUBLESHOOT HYDRAULIC CONTROL SYSTEM BY COLD SOAKING THE SYSTEM CONTROL SWITCH TO -10 F. SYSTEM POWER PACK WOULD NOT SHUTOFF AFTER THE GEAR WAS FULLY EXTENDED. REPLACED SYSTEM PRESSURE SWITCH AND STARTER CONTROL RELAY. SERVICED HYDRAULIC SYSTEM AND CYCLED GEAR 2 TIMES. AIRCRAFT WAS TAKEN OUTSIDE TO COLD SOAK IN -6 F FOR 1 HR AND 30 MINUTES. THE HYDRAULIC SYSTEM WAS DEPRESSURIZED AND ENERGIZED, THE SYSTEM OPERATED PROPERLY. THE AIRCRAFT WAS THEN PLACED ON JACKS AND THE GEAR WAS SWUNG 20 TIMES. SYSTEM OPERATIONAL CHECK GOOD AT THIS TIME.
